# SDR 0002092708

- Difficulty date: June 5, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N817EA
- Make and model: Boeing 727225
- Aircraft serial: 22554
- Aircraft time: 42,288 hours, 26,031 cycles
- Engine: Pwa JT8D15A
- Engine time: 49,922 hours, 33,376 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 378200
- Part serial: 05381
- Condition: Inoperative
- Location: Nr 3 Engine
- Part time: 42,172 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING NORMAL CRUISE FLIGHT, THE NR 3 ENGINE EXPERIENCED A FLAME-OUT.  THE FLIGHT CREW ATTEMPTED TO RESTART THE NR 3 ENGINE.  BUT ENGINE WOULD NOT RESTART.  ALL COM PROCEDURES WERE FOLLOWED.  THE FLIGHT DIVERTED TO DEN AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FUEL PUMP AND FUEL CONTROL UNITS LOCATED ON THE NR 3 ENGINE.  OPERATIONAL CHECK NORMAL.
